Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 151, NWS Topeka, KS

August 2, 2006Clay County, Dickinson County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Aug 2, 2006, 4:45 PM CDT for Clay County, Dickinson County, Kansas. It was in force for 60 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2006, 4:45 PM CDT (21:45 UTC)
Expired
Aug 2, 2006, 5:45 PM CDT
In force
60 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Clay County, KS, Dickinson County, KS

The radar

The Topeka radar (KTWX), 89 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 4:58 PM CDTTSTM WND GST 702 Ssw Longford, KS
Aug 2, 5:10 PM CDTHAIL 13 Ne Longford, KSLOTS OF BRANCHES DOWN
Aug 2, 5:20 PM CDTTSTM WND GST 605 Nw Wakefield, KS
Aug 2, 5:31 PM CDTTSTM WND DMGClay Center, KSREPORTS OF TREES AND LIMBS BLOWN DOWN.
Aug 2, 5:31 PM CDTTSTM WND GST 601 E Clay Center, KS
Aug 2, 5:37 PM CDTTSTM WND DMGClay Center, KSSEVERAL TREES REPORTED DOWN IN THE CITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 3:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2006-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2006-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-417 J/kg
Mixed-layer LCL
2022 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 022145
SVRTOP
KSC027-041-022245-
/O.NEW.KTOP.SV.W.0151.060802T2145Z-060802T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
445 PM CDT WED AUG 2 2006

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN NORTH CENTRAL KANSAS
  NORTHERN DICKINSON COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 545 PM CDT

* AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES WEST OF MANCHESTER...OR ABOUT 19 MILES NORTH OF SALINA...
  MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANCHESTER...
  LONGFORD...
  OAK HILL...
  TALMAGE...
  CLAY CENTER...
  GREEN...
  WAKEFIELD...

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3944 9736 3898 9736 3901 9697 3944 9695

$$
4 follow-up statements
000 
WWUS53 KTOP 022155
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
453 PM CDT WED AUG 2 2006

KSC027-041-022245-
/O.CON.KTOP.SV.W.0151.000000T0000Z-060802T2245Z/
CLAY-DICKINSON-
453 PM CDT WED AUG 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN DICKINSON AND CLAY COUNTIES...

AT 445 PM CDT...A TRAINED WEATHER SPOTTER REPORTED A SEVERE 
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH NEAR 
WELLS.  THE STORM WAS LOCATED 7 MILES SOUTHWEST OF LONGFORD...OR 
ABOUT 19 MILES NORTHWEST OF ABILENE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MANCHESTER...TALMAGE...LONGFORD...OAK HILL...MOONLIGHT...IDANA...CLAY
CENTER...GREEN AND WAKEFIELD.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3944 9736 3898 9736 3901 9697 3944 9695

$$
000 
WWUS53 KTOP 022207
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
505 PM CDT WED AUG 2 2006

KSC027-041-022245-
/O.CON.KTOP.SV.W.0151.000000T0000Z-060802T2245Z/
CLAY-DICKINSON-
505 PM CDT WED AUG 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN DICKINSON AND CLAY COUNTIES...

AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR LONGFORD...OR ABOUT
17 MILES NORTH OF ABILENE...MOVING NORTHEAST AT 25 MPH.

AT 458 PM...SPOTTERS REPORTED 70 MPH WINDS 2 MILES SOUTHWEST OF 
LONGFORD.

LOCATIONS IMPACTED INCLUDE...
MOONLIGHT...IDANA...CLAY CENTER...WAKEFIELD AND GREEN.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3944 9736 3898 9736 3901 9697 3944 9695

$$
000 
WWUS53 KTOP 022216
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
514 PM CDT WED AUG 2 2006

KSC027-041-022245-
/O.CON.KTOP.SV.W.0151.000000T0000Z-060802T2245Z/
CLAY-DICKINSON-
514 PM CDT WED AUG 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN DICKINSON AND CLAY COUNTIES...

AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 7 MILES EAST OF LONGFORD...OR ABOUT 14 MILES SOUTH OF CLAY
CENTER...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
CLAY CENTER...WAKEFIELD...MILFORD LAKE...AND GREEN.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3944 9736 3898 9736 3901 9697 3944 9695

$$
000 
WWUS53 KTOP 022238
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
536 PM CDT WED AUG 2 2006

KSC027-041-022245-
/O.CON.KTOP.SV.W.0151.000000T0000Z-060802T2245Z/
CLAY-DICKINSON-
536 PM CDT WED AUG 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN DICKINSON AND CLAY COUNTIES...

AT 533 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH IN CLAY 
CENTER.  THIS STORM WAS MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
CLAY CENTER...GREEN...AND MILFORD LAKE.

STRONG DAMAGING WINDS GREATER THAN 60 MPH WILL OCCUR WITH THIS STORM.
FOR YOUR SAFETY MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.


STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3944 9736 3898 9736 3901 9697 3944 9695

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:12 PM CDT, 33 minutes earlier.

Area forecast discussion, Aug 2, 4:12 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
412 PM CDT WED AUG 2 2006

.DISCUSSION...

CURRENTLY...SFC BOUNDARY MOVING SLOWLY INTO NORTH CENTRAL KANSAS
ATTM...AS SEEN AS FINE LINE ON RADAR IMAGERY FROM BROWN TO OTTAWA
COUNTIES. STORMS FIRING QUICKLY ALONG THE BOUNDARY IN CNTRL
KS...MOVING NE IN THE MEAN FLOW. UPPER WAVE MAKING SLOW EASTWARD
PROGRESS THROUGH NEBRASKA. WARM SOUTHWESTERLY FLOW AHEAD OF THE
SYSTEM HAS KICKED HIGH TEMPS INTO THE 90S MOST AREAS.

CIN HAS ALL BUT GONE FROM THE AREA AT THIS HOUR.  CAPE RUNNING
GENERALLY 1500-2500 J/KG ACROSS THE AREA...AND 0-6KM SHEAR HAS
INCREASED TO 35-50KTS ACROSS THE WESTERN ZONES. STORM MOTION IS
SOUTHWEST TO NORTHEAST...ALONG THE BOUNDARY. DEWPOINTS HAVE POOLED
INTO THE 70S ALONG THE BOUNDARY...WHILE COLUMN PWS INCREASE BY
MIDNIGHT TO NEARLY 2.5 INCHES.  RESULT IS THAT MAIN THREATS ARE WIND
AND HEAVY RAIN FOR TONIGHT. FLASH FLOOD GUIDANCE IS NEAR 3 INCHES
MOST AREAS...BUT IF MUCH RAIN FALLS IN A SHORT TIME COULD CERTAINLY
SEE LOCAL FLOODING. WILL NEED TO BE MONITORED AS STORMS DEVELOP.

WATCH ISSUED FOR MUCH OF NORTH CENTRAL AND NORTHEAST KANSAS...SOME
EAST CENTRAL AREAS LEFT OUT FOR NOW BUT WILL ALSO NEED TO BE WATCHED
AS EVENING PROGRESSES...DEPENDING ON HOW LINE DEVELOPS. COOLER TEMPS
BEHIND THE BOUNDARY TOMORROW AS POPS EXIT FROM NW TO SE ACROSS THE
AREA.

COLD FRONT WILL CONTINUE TO PUSH SOUTHEAST OUT OF THE CWA THURSDAY
EVENING WITH COOLER AND DRIER AIR FILTERING SOUTHWARD IN ITS WAKE.
AT THIS TIME...APPEARS PRECIPITATION SHOULD BE SOUTH OF THE CWA BY
THURSDAY EVENING...SO HAVE REMOVED THE SLIGHT CHANCE FOR
THUNDERSTORMS OVER THE FAR SOUTHEAST CWA THURSDAY EVENING...AND
CONTINUED A DRY FCST OVERNIGHT INTO FRIDAY AS NORTHEAST LOW LEVEL
FLOW PERSISTS AS NAM TRIES TO HANG ON TO PRECIP TOO LONG ACROSS THE
SOUTHERN CWA.

TEMPERATURES WILL RISE BACK INTO THE 90S MOST AREAS BY FRIDAY AND
ACROSS THE CWA THROUGH THE WEEKEND. HAVE INCREASED HIGHS THROUGH THE
MID 90S MOST AREAS SATURDAY AND ESPECIALLY SUNDAY. MORE ELEVATED
CONVECTION MAY DEVELOP WITHIN LOW LEVEL JET SATURDAY NIGHT NORTH
INTO SUNDAY MORNING...THEN SHIFT TO THE NORTH AND EAST OF THE CWA BY
SUNDAY AFTERNOON. HAVE WENT DRY WITH THE FCST ON THROUGH WED NEXT
WEEK AS MAIN FORCING AND BOUNDARIES REMAIN TO THE NORTH OF THE CWA.
WILL KEEP HIGHS IN THE MID 90S THROUGH WEDNESDAY.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Aug 2, 4:24 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
424 PM CDT WED AUG 2 2006

KSZ008>012-020>024-026-034>040-054>056-058-059-032130-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
424 PM CDT WED AUG 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS CAN BE ACROSS THE ENTIRE AREA TONIGHT. THE
THUNDERSTORMS WILL BE MOST WIDESPREAD ALONG AND NORTH OF HIGHWAY
56. SOME SEVERE THUNDERSTORMS TONIGHT WILL BE SEVERE WITH DAMAGING
WINDS THE PRIMARY HAZARD...BUT SOME LARGE HAIL IS ALSO POSSIBLE.
THUNDERSTORMS COULD AFFECT SOME AREAS REPEATEDLY AND PRODUCE LOCALLY
VERY HEAVY RAINFALL AMOUNTS...THAT COULD CAUSE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE FOR MOST LOCATIONS THURSDAY
MORNING...BUT WILL BE LIMITED TO PARTS OF EAST CENTRAL KANSAS
THURSDAY AFTERNOON AND THURSDAY NIGHT. THE CHANCE FOR THUNDERSTORMS
WILL RETURN TO PORTIONS OF NORTH CENTRAL AND NORTHEAST KANSAS
SATURDAY NIGHT AND EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TONIGHT...ESPECIALLY NORTH AND WEST OF
THE KANSAS TURNPIKE.

In the hours before

Special weather statement, Aug 2, 3:21 PM CDT, 1 hour 24 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
321 PM CDT WED AUG 2 2006

KSZ020-034-022115-
CLOUD-OTTAWA-
321 PM CDT WED AUG 2 2006

THROUGH 415 PM CDT...A CLUSTER OF THUNDERSTORMS WILL MOVE NORTHEAST
AT 20 MPH ACROSS PORTIONS OF NORTH CENTRAL KANSAS. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF
PRODUCING STRONG WINDS IN EXCESS OF 50 MPH AND POSSIBLY SOME LARGE
HAIL WITH WITH LOCALLY HEAVY RAINFALL. SOME COMMUNITIES THAT COULD
BE AFFECTED INCLUDE
TESCOTT...ADA...MINNEAPOLIS...GLASCO...MILTONVALE...DELPHOS AND
BENNINGTON.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Special weather statement, Aug 2, 3:50 PM CDT, 55 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
350 PM CDT WED AUG 2 2006

KSZ034-022130-
OTTAWA-
350 PM CDT WED AUG 2 2006

THROUGH 430 PM CDT...A CLUSTER OF THUNDERSTORMS WILL MOVE NORTHEAST
AT 25 MPH ACROSS PORTIONS OF NORTH CENTRAL KANSAS. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THESE STORMS WERE CAPABLE OF
PRODUCING SMALL HAIL AND STRONG WINDS OF 45 TO 55 MPH. SOME
COMMUNITIES THAT COULD BE AFFECTED INCLUDE TESCOTT
ADA...BENNINGTON...MINNEAPOLIS AND DELPHOS.

ANOTHER CLUSTER OF STRONGER STORMS WAS TRAILING THIS AREA ACROSS
LINCOLN COUNTY WHERE A SEVERE THUNDERSTORM WARNING IS IN EFFECT.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Special weather statement, Aug 2, 4:26 PM CDT, 19 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
426 PM CDT WED AUG 2 2006

KSZ020-021-022215-
CLAY-CLOUD-
426 PM CDT WED AUG 2 2006

THROUGH 515 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE
NORTHEAST AT 25 MPH ACROSS PORTIONS OF NORTH CENTRAL KANSAS.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS WERE
CAPABLE OF PRODUCING HAIL AND STRONG WINDS IN EXCESS OF 50 MPH. SOME
COMMUNITIES THAT COULD BE AFFECTED INCLUDE GLASCO...LONGFORD...OAK
HILL...MILTONVALE...VINING...IDANA...MORGANVILLE...AURORA...GREEN...
WAKEFIELD AND CLAY CENTER.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Local storm report, Aug 2, 4:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
428 PM CDT WED AUG 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             MINNEAPOLIS             39.12N 97.71W
08/02/2006  E1.75 INCH       OTTAWA             KS   LAW ENFORCEMENT

&&

KC
Local storm report, Aug 2, 4:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
430 PM CDT WED AUG 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             MINNEAPOLIS             39.12N 97.71W
08/02/2006  E1.50 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

KC

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 4:04 PM CDTSevere Thunderstorm WarningTOPOttawa56 min
Aug 2, 4:40 PM CDTSevere Thunderstorm WarningTOPCloud50 min
Aug 2, 4:45 PM CDTFlash Flood WarningTOPOttawa4 hr
Aug 2, 4:55 PM CDTSevere Thunderstorm WarningTOPOttawa20 min
Aug 2, 5:12 PM CDTSevere Thunderstorm WarningTOPCloud, Republic43 min
Aug 2, 5:27 PM CDTSevere Thunderstorm WarningTOPGeary, Riley48 min
Aug 2, 5:42 PM CDTSevere Thunderstorm WarningTOPClay, Washington48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.